Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 7
HTML articles powered by AMS MathViewer

Distortion in the spherical metric under quasiconformal mappings
Peter A. Hästö
Conform. Geom. Dyn. 7 (2003), 1-10
Published electronically: January 23, 2003
Mating Kleinian groups isomorphic to $C_2\ast C_5$ with quadratic polynomials
Marianne Freiberger
Conform. Geom. Dyn. 7 (2003), 11-33
Published electronically: May 27, 2003
Volumes of hyperbolic $3$-manifolds. Notes on a paper of Gabai, Meyerhoff, and Milley
T. H. Marshall and G. J. Martin
Conform. Geom. Dyn. 7 (2003), 34-48
Published electronically: June 17, 2003
Distinguishing properties of weak slice conditions
Stephen M. Buckley and Alexander Stanoyevitch
Conform. Geom. Dyn. 7 (2003), 49-75
Published electronically: July 17, 2003
Constructing rational maps from subdivision rules
J. W. Cannon, W. J. Floyd, R. Kenyon and W. R. Parry
Conform. Geom. Dyn. 7 (2003), 76-102
Published electronically: July 28, 2003
Cusps in complex boundaries of one-dimensional Teichmüller space
Hideki Miyachi
Conform. Geom. Dyn. 7 (2003), 103-151
Published electronically: September 9, 2003